# SDR SWIA202056001

- Difficulty date: December 2, 2020
- Submitted: February 8, 2021
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 26,754 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR SURROUND STRUCTURE, FWD AND AFT LOWER GUIDE FITTINGS HAVE MOUNTING HARDWARE APPEARS CORRODED.   (C-CHECK) RO 2/5/2021   REMOVED AND REPLACED FWD BAGGAGE BAY SURROUND STRUCTURE FWD AND AFT LOWER GUIDE FITTING MOUNTING HARDWARE REF CRJ 700 SRM 51-41-02-001-001-A01.
